# SDR CHQA200800145

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Engine: Allsn AE3007A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K631
- Condition: Failed
- Location: Rt Mlg
- Part time: 228 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6413, CVG TO STL.  DURING THE TAKEOFF ROLL BETWEEN 80KTS AND V1 SPEED, THE FLIGHT CREW NOTICED A VIBRATION AND SLIGHT POPPING SOUND.  THE THRUST LEVERS WERE IMMEDIATELY PULLED BACK AND WERE PUT INTO REVERSE WHILE BRAKING AND STOPPING THE ACFT.  THE ACFT THEN TAXIED CLEAR OF THE RUNWAY WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE LG TIRE TREAD INSPECTION, FOUND SCUFF MARKS ON RT I/B FLAP, GEAR DOORS, FUSELAGE, AND E2 INLET AND SPINNER.  BOTH RT MLG TIRES HAD BLOWN ON TAKEOFF.  THE BRAKE LINES ON THE RT GEAR WERE FOUND TO BE LEAKING HYDRAULIC FLUID.  THE BORESCOPE INSPECTION OF E2 FOUND NO DEFECTS.  BOTH RT MAIN TIRES WERE REPLACED ALONG WITH 2 E2 FAN BLADES, ALL E2 BYPASS VANES, RT BRAKES, RT GEAR DOOR, RT I/B FLAP, RT MLG BRAKE LINES, RT O/B EMERGENCY BRAKE LINE, EDP NR2 AND EMDP NR2.  RT O/B MLG TIRE: P/N: 302K631, S/N UNKNOWN, TSN: 166.39, TSO: 166.39.  (S)
